# SDR HALA2022071900239

- Difficulty date: July 15, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 48,034 hours, 7,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 380 EMERGENCY EXIT SIGN ABOVE 3L DOOR BROKEN AND MISSING CLIPS. CORRECTIVE ACTION: RESECURED EMERGENCY EXIT SIGN AT 3L. (8461529)
